# SDR UALA2009121803923

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 71,810 hours, 11,658 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 37
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FWD EQ EXH FAN STATUS MESSAGE DISPLAYED, BURNING ODOR DETECTED, HAS DISSIPATED, IAW CREW.   REPLACED EQ FWD EXHAUST FAN, ALL OPS AND INDICATIONS NORMAL.
